# SDR AALA202006159021

- Difficulty date: June 14, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 34,659 hours, 13,585 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3760
- Condition: Odor
- Location: Apu Bay
- Part time: 33,602 hours, 15,365 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY DIRTY SOCK SMELL IN ENTIRE CABIN. ACCOMNPLISHED JOB CARD 26L00021001 AND J/C 26L00021002, FOUND INTERNAL LEAK OF APU, J/C 26L00021004 PLACED ON MONITOR.   REMOVED AND REPLACED APU IAW JOB CARD 26L31049003
